# SDR P5CA2020021300032

- Difficulty date: February 6, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 74,507 hours, 12,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN DAMAGE IN FASTENER HOLES OF MAIN DECK FLOOR BEAM UPPER CHORDS AND INTERCOSTAL AT STA 1380, RBL 11.( ACCOMPLISHED EI NO. T2020A53M-154 REV. 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
